Friday, November 23, 2012

Going Batty

In which the Fruitbasket goes Bananas.

About a month ago, I was completely unable to control my emotions.  Here’s a visual for you: One Sunday, about 15 minutes before leaving for church, I began crying for hardly a reason.  I could not get myself to stop.  In the end I was so red, puffy, and tired that I opted out of attending my Sunday meetings.  No way was I going to show up looking like that.  Thankfully, that has passed.  Sort of. 

Several times in the past three to four months, I have felt a sense of dizziness and vertigo—especially when I was at my largest combined dosages of Keppra and Lamotrigine.  This has gotten considerably better as the weeks go on, though I still have a rough time every day from 11 to 3.

Since I began the decrease of Keppra, vision issues.  At first I thought I was having trouble focusing my eyes—as if I was crossing them and unable to fix on an object.  Sometimes it almost seems like my vision is getting better, like I’m wearing prescription glasses that are too strong for me. 

All of this doesn’t even cover the confusion, memory problems, and general stupidity.  But this a topic for another day.  I still need to work these things out in my own head.  If you can’t tell, I’m not really sure what is going on here; possibly “I am going bañañas and there are bats in my belfry,” thank- you-Madonna.


No comments:

Post a Comment